[Intestinal bleeding in patients with chronic myelogenous leukemia treated with tyrosine kinase inhibitors].

Makoto Saito, Koh Izumiyama, Akio Mori, Tatsuro Irie, Masanori Tanaka, Masanobu Morioka, Akiyoshi Saga, Manabu Musashi, Takashi Kato, Takashi Meguro, Mishie Tanino

研究成果: Article

5 引用 (Scopus)

抜粋

Tyrosine kinase inhibitors (TKIs) are highly effective in the treatment of chronic myelogenous leukemia (CML), but there have been a few adverse event reports describing gastrointestinal bleeding. We clinically analyzed two patients who developed intestinal bleeding during the administration of TKIs for CML. Platelet counts of both patients were normal. The patients showed endoscopic findings characterized by mildly hemorrhagic mucosa. The imatinib patient was diagnosed by capsule endoscopy of the small intestine, and required frequent blood transfusions. The dasatinib patient showed occult bleeding due to CD8-positive colitis. We should adequately recognize that gastrointestinal bleeding may occur during the administration of TKIs.

元の言語English
ページ(範囲)130-132
ページ数3
ジャーナルUnknown Journal
55
発行部数1
出版物ステータスPublished - 2014 1
外部発表Yes

ASJC Scopus subject areas

  • Medicine(all)

フィンガープリント [Intestinal bleeding in patients with chronic myelogenous leukemia treated with tyrosine kinase inhibitors].' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用

    Saito, M., Izumiyama, K., Mori, A., Irie, T., Tanaka, M., Morioka, M., Saga, A., Musashi, M., Kato, T., Meguro, T., & Tanino, M. (2014). [Intestinal bleeding in patients with chronic myelogenous leukemia treated with tyrosine kinase inhibitors]. Unknown Journal, 55(1), 130-132.